[ the day sees| me |floating with wings of cirrus] (daysees) wrote in vaginapagina,
[ the day sees| me |floating with wings of cirrus]
daysees
vaginapagina

Ortho Tri-cyclen lo- concerns

Hi VP, just a question...

I had stopped taking my birth control (Tri-Sprintec) back in December, mostly because of horrific moody side-effects and constant bloating. I felt really great after I stopped and was doing well until the acne came back...with a vengeance. I get horrific cystic zits, not just on my face but in nether regions as well, and the redness has come back to my skin. Everyone notices it, some are more polite about it than others. My boyfriend has been super concerned about my skin (he has dealt with skin issues as well, so I am also planning to see a dermatologist) so I told him I would go back on the pill. It's the only thing that has been able to help reduce the redness in my skin and get rid of these horrible cysts on my face.

So being in a new state and seeing a new doctor, I received a new script. My concern is: I was online reading reviews about Ortho Tri-cyclen lo and haven't been able to find much good word about it. (Actually, I think it's that way with a majority of reviews...) I've taken Generic Lo Ovral, which was good until it started to make my stomach hurt constantly so I switched and was given Tri-Sprintec, and that was the one that I had quit taking because of mood swings (also I think I'm weird because taking the BC had sky-rocketed my libido...). I am familiar with birth control but I guess I am just very wary before taking it. Does anyone have anything good to say about Ortho Tri-cyclen lo? Is there anyone here who has similar issues as me that has found something that works?

Thanks in advance. <3
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 14 comments